Interpolation of Multiparameter Approximation Spaces
2004 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 129, no 2, 182-206 p.Article in journal (Refereed) Published
We prove a general interpolation theorem for linear operators acting simultaneously in several approximation spaces which are defined by multiparametric approximation families. As a consequence, we obtain interpolation results for finite families of Besov spaces of various types including those determined by a given set of mixed differences.
Place, publisher, year, edition, pages
Elsevier, 2004. Vol. 129, no 2, 182-206 p.
Interpolation, Approximation Spaces
Research subject Natural Science, Mathematics
IdentifiersURN: urn:nbn:se:liu:diva-106172DOI: 10.1016/j.jat.2004.05.004OAI: oai:DiVA.org:liu-106172DiVA: diva2:714479